Feminax express tablets16s

You have 0 of this in your trolley

Feminax express tablets
0 in trolley

Quantity of Feminax express tablets in trolley 0

0 in trolley.
£4.60(28.8p each)4.60
Express 342mg Tablets
Targets period pain fast.Ibuprofen Lysine Feminax Express 342mg tablets provide fast relief from period pain and associated symptoms including: cramps, muscular pain, backache, headache. Also suitable for relief of rheumatic pain, nerve pain, migraine, dental pain, fever and symptoms of cold and flu.
  • Analgesic

Each Film-Coated Tablet contains: 200mg Ibuprofen (as Ibuprofen Lysine)

Typical values

Preparation and Usage

Please read the enclosed leaflet carefully before taking this medicine. Dosage: For oral use. Swallow the tablets whole with water. Do not chew. Adults, the elderly and children over 12 years: Initially take 1 or 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours.

Warnings

  • Not suitable for children under 12 years.<br><br>Warnings: Take the lowest effective dose needed to relieve your symptoms, as this product is intended for short-term use only. Do not take these tablets for longer than 10 days. Consult your doctor if symptoms persist or worsen.<br><br>Keep all medicines out of the reach and sight of children.<br><br>Do not take if you:<br>Have or have had a stomach ulcer, perforation or bleeding of the stomach<br>Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers<br>Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg<br>If you are pregnant do not take this product and ask your doctor for advice.<br><br>Speak to a pharmacist or your doctor before taking if you have or have had asthma, allergies, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, are a smoker, or are taking regular medication - see enclosed leaflet.<br><br>WARNING: DO NOT EXCEED THE STATED DOSE

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer